Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to share my personal experience with all of you whom think of taking this pill or want to stop it.
I suffered from depression and a lot of anxiety for most of my life.
I wanted to get rid of these feelings and live a normal life.
It’s a good decision if you think of talking to youe doctor about how you feel and try to get help, but it’s a bad decision if you take these pills.
My doctor confirm to me that there is no side effects what so ever from taking Zoloft! I didn’t know its very dangerous.
In the beginning I was happy, I thought its magic.
Am no longer worry about anything, I laugh a lot and I didn’t care about any of the negative things happen around me.

I start taking the pill in May for six months. After only two months people around me realized that something is wrong, I was not much active, cold whatever happens.
Sometime am extreme happy even for no reason and sometime am so sad and I don’t even know why!
I was suffering from side effects as mentioned below:
Decreased sexual desire or ability; breast tenderness or enlargement; fast or irregular heartbeat; fast talking and excited feelings or actions that are out of control; fever; inability to sit still; low blood sodium (confusion, convulsions [seizures], drowsiness, dryness of mouth, increased thirst, lack of energy); restlessness; serotonin syndrome (diarrhea, fever, increased sweating, mood or behavior changes, overactive reflexes, racing heartbeat, restlessness, shivering or shaking);


I didn’t know its because of this pill, coz I’ve been taking this Madison for few months now.
Your body get addicted to it. I knew something was wrong and I was not my self anymore!
No body will tell you how this pill make you feel unless he has a personal experience with it.
I gained 10kg in 6 months wile I was on Zolof!
I was searching over the net, heir I discovered the trough
its not only me, in fact every one took this pill suffer from these symptoms!
These symptoms are much worse than what I use to feel before taking it!
So does it really worth al l this pain?!

I hope others can listen to me and stop it before its gets to hard.
I use to take 50mg, then when I wanted to stop it I reduced the dose to 25mg for one week.
Only by reducing the dose I felt so bad, I lost the desire of everything in my life. I had severe continues headeck and I couldn’t sleep or live normally.
I felt so depressed and sad.
Pain in my whole body its killing me even pain killers couldn’t help me much.
My hand were shaking, I couldn’t focus in anything.
I couldn’t study or do anything I use to do before taking these crazy pills.
I decided that no matter what happens and at all costs, I am going to stop taking these pills!
No more letting these pill control my life, I will fight.
Everyday was a challenge starting with reducing the doze to finally stopping it.
Now its 13 days without medication. I have to tell you this take a lot of energy and you have to be patient.
In the beginning its continence pain then you will have some breaks. On hour am ok then the pain start the rest of the day.
Then again 3 hours am stable then the pain jump to my whole body.
I started my war and I will continue.
My body does not miss this pill coz it really does not need it.
Its just the addiction which I need to get rid off now.
I take omega 3 pills everyday coz this help you to fight the depression.
Your muscles will get very tight because of tension, what helped me to reduce the pain are having massage, Jacuzzi, sauna, exercising!
It really help to get your energy back and relax your muscles.
When the pain get so severe I just take one tablet of pain killer.
I changed my diet focusing more on healthy food, greet tea.
You have to reduce sugar in your food coz it does have a negative effect on your body and it does increase the level of anxiety by switching your mode fast.

When the body get clear from this Madison it does need replacements and big changes in order to prevent getting into a body shook which stimulate the withdrawal symptoms.
That’s why I thought of replacements, I will have to get rid of the weight I gained with this medicine. I am doing that by exercising and eating healthy food.
Our body is strong , so the question is do you want to handle your life by your self or you want the medication to do that.
You cant live with medication your whole life, its impossible coz your body cant handle it.
In today world everything is becoming fast and stressful.
Our big challenge is to handle it right and make the right decision in our life.
We live in fear and that’s why we don’t want to face our life and accept all challenges.
We need good friends to be around us and try to get close with our family.
No one have a perfect life, we have only one life and one body to live with. Why we don’t make the best of it?!
Find someone to listen to you, its good idea to talk to your doctor he can help you and advice you on how to handle your life.
Clear the past, guilt, anger, bad emotions and have positive attitude toward life.
Everything look better, feels better when your happy.

You don’t know how strong is the bag of tea until you put it in hot water. I didn’t know how strong I am until I face all these challenges.

I will not hate the past or feel sorry that I didn’t have a normal childhood or cry coz I never had a father.
Everything happened for a reason and without all tough time in my life maybe I would not be strong as I am now.
Live today the best way you want and forgive your self.
Live with gratitude for all the things you have.

I shall write more in the future and I hope I can help someone out there with my experience.
Remember its never too late, Just do it and enjoy life to the extreme.

Regards,

Haleema

Loading...

I stopped taking Zoloft since 21 October 2009, its approximately 3 months now!
I feel good now, all withdrawal symptoms are gone completely. I cleared my body from this Madison and my mind is free now.
I am glade I got rid from the dizziness and the severe headeck.

I live everyday with positive thoughts and no longer need a pill in order to control my life.
Its was not an easy process and it was a straggle for two months but I can assure you by the third month you feel much better and you will be released when the time pass.
I continue going to the gym and exercising 3 times a week. The weight is starting to go down, I always focus on size changes.

I wish I can send a massage of hope to others whom suffer from the same pain and had to stay on Zoloft.

Good luck
Reply

Loading...

safe case as with you.nothing to add.
Reply

Loading...


Thank you, Haleema, your post gives me a better understanding of what my husband is experiencing, even though his dosage has been small and he was not on it for very long. Stay strong, live happy, Kage

Reply

Loading...

Thank you for sharing! I have been on 200 mg of Zoloft for 13 years and am making the switch to wellbtrin. I started cutting the dose in half for 2 weeks, then I was on one pill every other day and then I should have been off. I am currently taking 1 every 3 days and if I don't take it, I feel awful. Can't open my eyes, lethargic, irritable, brain zaps, huliciations, exhausted, can't see straight. I am hoping this  will finally go away soon. I am remaining optimistic that I am on the road to recovery.

good luck!

Reply

Loading...

I took this pill for only 3mths. My dosage was gradually increased to 200mg. By then I was so drowsy I was sleeping 10 hrs at night and still couldnt stay awake in the day. My brain was constantly in a fog, simply couldnt think staright. And i got sever migraines everyday. I switched to a larger dose of a stronger painkiller and that was barely able to dull the pain. Not to mention my menstrul cramps got worse. Usually I can control them uing a certin painkiller, but even after overdosing I ended up bedridden, throwing up most of the day.

When I told the doc about my headaches she said this isnt a side effect of zoloft and pointed out that I had a history of migraines. True I get frequent headaches when stressed but i never have had to take 50 tablet in less than a mnth, taking painkillers more than three times daily.

Reply

Loading...

I was prescribed Zoloft and only ended up taking it for two months. I didn't gain weight, but the pill itself was making me hallucinate and have anxiety attacks, strong uncontrollable feelings. When I was prescribed Zoloft I was institutionalized for a week and they started me out on 50mg. I only weighed probably 104lbs at that point. What's strange is the doctor who prescribed me it didn't even talk to me to see what was actually wrong, she just simply asked what antidepressant I wanted. She didn't ask me anything about how I react to other medications, or about what I was going through. The place and the medicine only made suicide seem like the only option in a world that doesn't care. They also put me on Ambien, which is a little peculiar because I was only 18 and I've heard that its really addictive and bad for you and I never had sleep problems before that. If a doctor is only quick to prescribe you things and not actually talk to you, they're only in it for the money.

Reply

Loading...